Volume 15, issue 2 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Systolic volume of homology classes

Ivan Babenko and Florent Balacheff

Algebraic & Geometric Topology 15 (2015) 733–767
Bibliography
1 N A Baas, On bordism theory of manifolds with singularities, Math. Scand. 33 (1973) 279 MR0346824
2 I K Babenko, Asymptotic invariants of smooth manifolds, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992) 707 MR1208148
3 I K Babenko, Topologie des systoles unidimensionnelles, Enseign. Math. 52 (2006) 109 MR2255530
4 I Babenko, Addenda à l'article intitulé “Topologie des systoles unidimensionnelles”, Enseign. Math. 54 (2008) 397 MR2478093
5 I Babenko, F Balacheff, Géométrie systolique des sommes connexes et des revêtements cycliques, Math. Ann. 333 (2005) 157 MR2169832
6 I Babenko, F Balacheff, G Bulteau, Systolic geometry and simplicial complexity of groups, arXiv:1501.01173
7 R Balasubramanian, J M Deshouillers, F Dress, Problème de Waring pour les bicarrés, I: Schéma de la solution, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986) 85 MR853592
8 R Balasubramanian, J M Deshouillers, F Dress, Problème de Waring pour les bicarrés, II: Résultats auxiliaires pour le théorème asymptotique, C. R. Acad. Sci. Paris Sér. I Math. 303 (1986) 161 MR854724
9 H Bass, The degree of polynomial growth of finitely generated nilpotent groups, Proc. London Math. Soc. 25 (1972) 603 MR0379672
10 M Brunnbauer, Homological invariance for asymptotic invariants and systolic inequalities, Geom. Funct. Anal. 18 (2008) 1087 MR2465685
11 P Buser, P Sarnak, On the period matrix of a Riemann surface of large genus, Invent. Math. 117 (1994) 27 MR1269424
12 J Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961) 227 MR0140120
13 W J Ellison, Waring's problem, Amer. Math. Monthly 78 (1971) 10 MR0414510
14 D B A Epstein, The degree of a map, Proc. London Math. Soc. 16 (1966) 369 MR0192475
15 P Erdös, H Sachs, Reguläre Graphen gegebener Taillenweite mit minimaler Knotenzahl, Wiss. Z. Martin-Luther-Univ. Halle-Wittenberg Math.-Natur. Reihe 12 (1963) 251 MR0165515
16 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
17 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
18 M Gromov, Systoles and intersystolic inequalities, from: "Actes de la Table Ronde de Géométrie Différentielle" (editor A L Besse), Sémin. Congr. 1, Soc. Math. France (1996) 291 MR1427763
19 F Hirzebruch, Komplexe Mannigfaltigkeiten, from: "Proc. Internat. Congress Math. 1958", Cambridge Univ. Press (1960) 119 MR0123733
20 A I Mal’cev, On a class of homogeneous spaces, Izvestiya Akad. Nauk. SSSR. Ser. Mat. 13 (1949) 9 MR0028842
21 J Milnor, On the cobordism ring $\Omega ^{\ast} $ and a complex analogue, I, Amer. J. Math. 82 (1960) 505 MR0119209
22 S P Novikov, Homotopy properties of Thom complexes, Mat. Sb. 57 (99) (1962) 407 MR0157381
23 Y B Rudyak, S Sabourau, Systolic invariants of groups and $2$–complexes via Grushko decomposition, Ann. Inst. Fourier (Grenoble) 58 (2008) 777 MR2427510
24 S Sabourau, Systolic volume and minimal entropy of aspherical manifolds, J. Differential Geom. 74 (2006) 155 MR2260931
25 S Sabourau, Systolic volume of hyperbolic manifolds and connected sums of manifolds, Geom. Dedicata 127 (2007) 7 MR2338511
26 R E Stong, Notes on cobordism theory, Princeton Univ. Press (1968) MR0248858
27 R Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954) 17 MR0061823
28 J A Wolf, Growth of finitely generated solvable groups and curvature of Riemanniann manifolds, J. Differential Geometry 2 (1968) 421 MR0248688